... am having a really tough time weaning off them! Taking 2-2mg 3 times a day (12mg) and it's putting my body, nerves,and muscles through hell and tired of just hearing how nasty a drug it is and it takes a long weaning period. My hands are numb, they shake uncontrollably. My whole body has the pin & needles feeling. Get hot & clammy, and lack of sleep and loss of appetite cause nothing tastes right. Any help would be greatly appreciated for I feel alone with this...
I was on it for a long time. And it was brutal getting off it. It’s a crutch though. Like everything. I was tired, a zombie, when I quit smoking. When I quit lorazepam and scared I couldn’t and scared of what I would go through. That I might be only making things worse for myself. In reality u are at first making things worse for ur self. But you come out on the other side better off then when it all started. It will be really rough. But it’s worth it if it means u feel a positive change can come from it.
- Diazepam Information for Consumers
- Diazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Oct 2010 • 1 answer
Updated 15 Dec 2018 • 4 answers
Updated 10 Jan 2014 • 1 answer
Updated 27 Jun 2017 • 4 answers
Updated 17 days ago • 6 answers